# SDR UPS96205792

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Part number: 65217492
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED NR 6 K-FLAP BULLNOSE I/B BEARING HAS CORROSION ON O/B SIDE.  REPLACED K-FLAP NR 6 IAW MM 27-81-01.
